Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 3, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Apr 23, 2010, 7:48 PM CDT for Boone County, Cole County, Moniteau County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2010, 7:48 PM CDT (00:48 UTC)
- Expired
- Apr 24, 2010, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, MO, Cole County, MO, Moniteau County, MO
The radar
The Pleasant Hill radar (KEAX), 152 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 8:10 PM CDT | FLASH FLOOD | California, MO | WATER ON WESTBOUND HIGHWAY 50 JUST WEST OF CITY LIMITS AND ON HIGHWAY O JUST NORTH OF CITY LIMITS. ONE FOOT OF WATER ON PARKVIEW DRIVE IN THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 984 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
263
WGUS53 KLSX 240048
FFWLSX
MOC019-051-135-240630-
/O.NEW.KLSX.FF.W.0003.100424T0048Z-100424T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT FRI APR 23 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONITEAU COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN COLE COUNTY IN CENTRAL MISSOURI...
SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...
* UNTIL 130 AM CDT
* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS PRODUCING HEAVY RAINFAL FROM CALIFORNIA
TO ASHLAND. THE RADAR ESTIMATES THAT BETWEEN 2 AND 4 INHCES OF
RAIN HAS FALLEN FROM JUST WEST OF ASHLAND TO LATHAM. THE STORM
WILL CONTINUE TO PRODUCE 1 TO 2 INCHES OF RAIN OVER NORTHERN
MONITEAU...NORTHWESTERN COLE AND SOUTHERN BOONE COUNTIES THROUGH
9 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ASHLAND...CALIFORNIA...CLARKSBURG...EASLEY...JAMESTOWN...
CENTERTOWN AND MCGIRK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
&&
LAT...LON 3855 9279 3869 9270 3869 9263 3893 9250
3891 9216 3875 9220 3870 9222 3842 9258
3842 9261
$$
BRITT1 follow-up statement
071
WGUS73 KLSX 240234
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT FRI APR 23 2010
MOC019-051-135-240630-
/O.CON.KLSX.FF.W.0003.000000T0000Z-100424T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLE MO-MONITEAU MO-BOONE MO-
934 PM CDT FRI APR 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN BOONE...
MONITEAU AND NORTHWESTERN COLE COUNTIES UNTIL 130 AM CDT...
AT 925 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING IN THE CITY OF CALIFORNIA AND ON THE SOUTH
SIDE OF THE CITY OF COLUMBIA. THE SLOW MOVING THUNDERSTORM THAT
PRODUCED THE HEAVY RAINFALL HAS NOW MOVED NORTH OF THE WARNED
AREA...THOUGH IT WILL TAKE TIME FOR THE FLOOD WATERS TO RECEED.
DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS FALLEN BETWEEN
LATHAM AND COLUMBIA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ASHLAND...
CALIFORNIA...KLIEVER...EASLEY...JAMESTOWN AND MCGIRK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3855 9279 3869 9270 3869 9263 3893 9250
3891 9216 3875 9220 3870 9222 3842 9258
3842 9261
$$
BRITTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 6:17 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 23, 6:17 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 617 PM CDT FRI APR 23 2010 .DISCUSSION... /352 PM CDT FRI APR 23 2010/ ACTIVITY THAT DEVELOPED ALONG WARM FRONT HAS LIFTED NORTHWARD AWAY FROM REGION. NOW KEEPING EYE ON WARM SECTOR AS SPC MESOANALYSIS SHOWS INCREASING MUCAPES...SURFACE DEWPOINTS...AS WELL AS SURFACE BASED CAPES AND DECENT WIND SHEAR IN THE LOWER 6KM. SO MAIN FORECAST ISSUES IN THE SHORT TERM WILL BE CHANCES OF SEVERE WEATHER THIS EVENING AND AGAIN ON SATURDAY DUE TO SEVERAL WAVES ASSOCIATED WITH THE WEATHER SYSTEM CENTERED OVER EASTERN CO THIS AFTERNOON. FOR TONIGHT...WARM FRONT EXTENDING FROM SURFACE LOW OVER EASTERN CO THROUGH NORTHERN KANSAS THEN INTO MO FROM KMCI TO JUST SOUTH OF KSTL AS OF 20Z...WILL TAKE ITS TIME LIFTING NORTHWARD OUT OF AREA. SO WITH SLOW MOVEMENT...WILL SEE STORMS CONTINUE TO DEVELOP SOUTH OF BOUNDARY IN WARM SECTOR...THEN DRIFT NORTHWARD TOWARDS FRONT BECOMING MORE SURFACE BASED WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE WITH SOME OF THE STORMS. STORMS TO TAPER OFF AFTER 06Z. ON SATURDAY...BETTER CHANCES OF SEVERE WEATHER AS STRONG UPPER LEVEL LOW FINALLY ROTATES AROUND THE BASE OF THE TROF STRENGTHENING SURFACE LOW ALONG COLD FRONTAL BOUNDARY. THE SURFACE LOW WILL LIFT NORTHEASTWARD THROUGH SOUTHEAST MO/SOUTHERN IL DURING THE DAY ON SATURDAY WITH DECENT DEEP LAYER SHEAR...HELICITY VALUES AND CAPES. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS MAINLY ALONG AND SOUTH OF INTERSTATE 70...THOUGH ISOLATED SEVERE WEATHER NOT OUT OF THE QUESTION FURTHER NORTH DUE TO THE COLD CORE UPPER LEVEL LOW...STEEP MIDLEVEL LAPSE RATES AND MODERATE TO STRONG DEEP LAYER SHEAR. THE MAIN THREATS IN THIS AREA WOULD BE DAMAGING WINDS AND ISOLATED TORNADOES. SHOWERS AND THUNDERSTORMS TO TAPER OFF SATURDAY NIGHT AS MAIN SYSTEM EXITS REGION. HOWEVER...WILL SEE SEVERAL SHORTWAVES SLIDE THROUGH AREA ON THE BACKSIDE OF THIS SYSTEM...WITH SHOWERS POSSIBLE THROUGH SUNDAY NIGHT. COULD SEE ADDITIONAL SHOWERS MONDAY AND MONDAY NIGHT...BUT CONFIDENCE IS LOW AT THIS TIME...SO HAVE SILENT SLIGHT CHANCE POPS DURING THIS PERIOD. BEYOND THAT...DRY AND COOLER WEATHER IN STORE FOR THE REGION TUESDAY THROUGH THURSDAY. EXTENDED MODELS ARE HINTING AT ANOTHER ROUND OF ACTIVITY FOR THURSDAY NIGHT AND FRIDAY...SO ADDED MENTION DURING THIS PERIOD. BYRD && .AVIATION... /612 PM CDT FRI APR 23 2010/ AREA OF SHRA/SCT TSRA OVER CNTRL AND ERN MO WILL CONTINUE TO MOVE NNEWD AFFECTING KUIN/KCOU THROUGH 03Z AND HAVE INCLUDED TEMPO FOR SHRA WITH VCTS TO ACCOUNT FOR THIS. A FEW OF THESE STORMS MAY PRODUCE HAIL AND WIND GUSTS TO 40KTS AND VSBYS MAY FALL TO 1SM IN HEAVY RAIN. UNDER FURTHER EAST...KSTL/KSUS IS ON THE ERN FRINGE OF THIS AREA...SO JUST HAVE VCTS. AREA OF TSRA OVER FAR SERN MO/WRN AR WILL MOVE UP NWD AFFECTING KSTL LATER THIS EVENING AND OVERNIGHT. EXPECT MVFR CIGS AND VSBYS THROUGH MID MORNING WITH A REPRIEVE FROM THE RAIN BEFORE A COLD FRONT MOVES FROM WEST TO EAST BRINGING ADDITIONAL TSRA TO THE AREA. SPECIFICS FOR KSTL...EXPECT SCT TSRA EARLY THIS EVENING WITH A BETTER CHANCE OF RAIN AFFECTING THE AREA AFT 03Z. MVFR CIGS ARE LIKELY OVERNIGHT INTO MID MORNING SATURDAY. ADDITIONAL TSRA ARE EXPECTED ON SATURDAY AFTERNOON AS A COLD FRONT MOVES ACROSS ERN MO. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 23, 3:54 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT FRI APR 23 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 354 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THROUGH TONIGHT AS A FEW ROUNDS MOVE THROUGH THE AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS... ESPECIALLY FOR THIS EVENING...WHERE A FEW STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS REMAIN LIKELY ON SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE STORMS...WHERE A FEW STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...ESPECIALLY THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Apr 23, 7:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 4 NW WARRENTON 38.86N 91.19W
04/23/2010 WARREN MO TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN OBSERVED 4 MILES NORTHWEST OF
WARRENTON
&&
CORRECTED REMARKS
TRUETTLocal storm report, Apr 23, 7:16 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
716 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM WALL CLOUD 2 W JONESBURG 38.85N 91.34W
04/23/2010 MONTGOMERY MO LAW ENFORCEMENT
ROTATION IN CLOUDS TO THE NORTH OF INTERSTATE 70
&&
TRUETTSpecial weather statement, Apr 23, 7:17 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 717 PM CDT FRI APR 23 2010 MOZ041-047-240100- BOONE MO-MONITEAU MO- 717 PM CDT FRI APR 23 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE AND MONITEAU COUNTIES UNTIL 800 PM CDT... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CALIFORNIA...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ASHLAND... COLUMBIA... MCGIRK... JAMESTOWN... EASLEY... KLIEVER... SANDY HOOK... HARTSBURG... WILTON... LUPUS... MCBAINE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CARNEY
Local storm report, Apr 23, 7:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO 7 NNW WARRENTON 38.91N 91.19W
04/23/2010 WARREN MO UNKNOWN
LAW ENFORCEMENT REPORTED TORNADO BETWEEN WARRENTON AND
TRUXTON...LOCATION ESTIMATED.
&&
TRUETTLocal storm report, Apr 23, 7:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FUNNEL CLOUD HAWK POINT 38.97N 91.13W
04/23/2010 LINCOLN MO LAW ENFORCEMENT
NUMEROUS REPORTS OF FUNNEL CLOUDS RECEIVED FROM THE
PUBLIC
&&
TRUETTLocal storm report, Apr 23, 7:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 PM CDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TORNADO 4 E HAWK POINT 38.97N 91.07W
04/23/2010 LINCOLN MO TRAINED SPOTTER
SMALL TORNADO ON THE GROUND WITH HEAVY ROTATION AND A
LARGE WALL CLOUD...ONE MILE WEST OF THIS LOCATION.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:24 PM CDT | Tornado Warning | LSX | Lincoln, Warren | 51 min |
| Apr 23, 8:11 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 49 min |
| Apr 23, 8:51 PM CDT | Tornado Warning | LSX | Pike | 18 min |
| Apr 24, 1:29 AM CDT | Areal Flood Warning | LSX | Boone, Cole, Moniteau | 9 hr |
| Apr 24, 11:05 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 6 more | 14 hr |
| Apr 24, 2:29 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 46 min |
| Apr 24, 3:07 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 23 min |
| Apr 24, 3:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington | 44 min |
| Apr 24, 3:52 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Osage | 38 min |
| Apr 24, 3:59 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 31 min |
| Apr 24, 4:01 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Osage | 6 hr |
| Apr 24, 4:20 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 25 min |
| Apr 24, 4:25 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 35 min |
| Apr 24, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 41 min |
| Apr 24, 4:43 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 32 min |
| Apr 24, 4:53 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more | 52 min |
| Apr 24, 5:03 PM CDT | Tornado Warning | LSX | Saint Charles | 57 min |
| Apr 24, 5:09 PM CDT | Tornado Warning | LSX | Gasconade, Lincoln, Montgomery, Warren | 51 min |
| Apr 24, 5:20 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Marion, Monroe, Ralls and 1 more | 6 hr |
| Apr 24, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery, Pike, Ralls | 41 min |
| Apr 24, 5:45 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 6 hr |
| Apr 24, 5:51 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 24 min |
| Apr 24, 6:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 47 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.